# SDR R61A201705090377

- Difficulty date: May 9, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 34,538 hours, 21,333 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND FLOORBEAM AT FRAME 87, RBL 10 HAS CORROSION.  MX REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-01, 51-40-02, 51-41-01, AND 51-43-03.
